Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can constipation make your legs feel weird

Premium Questions

Dr. Prakash H Muddegowda MD

I am 86. I have had what I call severe constipation for about 3 years. I live at 7400 feet and feel ... right hip I can hardly make it to the bathroom. I am bent over with pain. To actually help... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatrics Specialist)
Dr.   Munish Sood MD

litre salt water, I used to pass liquid but I used to feel incomplete evacuation. All this used to make ... of feeling. I used to have severe headaches and it used to be very difficult to concentrate... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr.    Suresh Heijebu MD

having the issue for 2 years. I have constipation issues.When I sleep I have issues when breathing husband says I sore & make clicking sound with my throat. I feel like running a fever . I was having... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.    Suresh Heijebu MD

sensation on the left side of the back of my head, that side of my face also feels full(sounds weird ... him and my follow ups are 6 weeks or more apart in which more weird symptoms arise. I have had... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.  Shoaib Khan MD

Hello, a few days ago I had a stomach flu , with watery diarrhea (like wet paper) and a little fever . That s passed, but now I have this weird constipation . I always feel full and when I eat I... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)

Public Forum Discussions

Dr. Polash Sannigrahi MD

of magnesia and it makes me go but it isn t curing my problem, I feel bloated all day and it s really bothering me I also feel weird fluttering and moving in my stomach constantly ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr.    Ivan R. Rommstein MD

for constipation?? I m usually pretty regular..This came on suddenly. Why 3 weeks? I feel bad. CT scan was normal ... of not feeling well. Eating anything more than a small snack can make the... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr. Bhagyesh V. Patel MD

stomach hurts and I spend the next hour burping. My stomach makes all sorts of weird noises (bubbling ... stronger than other days). I have bouts of diarrhea and constipation. I can t eat much, and... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Penchila Prasad Kandikattu MD

is this related to the constipation? What more can I do to make myself feel better? ...I have been diagnosed with severe constipation. I take a well know medication 2x daily on top ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Akhtarhusian Ghausi MD

the nipples, heartburn runs rampant, and I have been having weird issues with constipation and diarrhea both ... very moody and the heartburn sometimes makes me feel nauseous. Am I pregnant? ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Rakesh Sharma MD

It is constipation. Take mild laxative.

Dr. Pavan Kumar Gupta MD

Hello, Constipation can make you feel little lethargic and bloated but not aches in thighs. Thanks

Dr. Awadhesh P Singh Solanki MD

yes it is a NSAID. it can cause gastritis and constipation. use tab rabeprazole too.